Login New user?  
03- Journal of Statistics Applications & Probability
An International Journal


Volumes > Vol. 3 > No. 2


The Truncated Lindley Distribution: Inference and Application

PP: 219-228
Sanjay Kumar Singh, Umesh Singh, Vikas Kumar Sharma,
This paper introduced the truncated versions of the Lindley distribution and studied the characteristics of the proposed distributions with showing the monotonicity of the density and hazard functions. The statistical proprieties such as moments, quantile function and order statistics are also discussed. The maximum likelihood estimators are constructed for estimating the unknown parameters of the upper, lower and double truncated Lindley distributions. A set of real data containing the strengths of the glass of aircraft window, is considered to show the applicability of the truncated Lindley distributions.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved